# SDR IPXA2015062590528

- Difficulty date: June 24, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 15,606 hours, 9,965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV AUXILIARY EMERGENCY LIGHT LENS BROKEN.   INSTALLED NEW LENS IAW MM 33-51-21-401.  OPS NORMAL.
